# SDR C77A2019041200001

- Difficulty date: April 12, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 30,858 hours, 18,554 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17003310403
- Condition: Damaged
- Location: Frm 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH A PERMANENT REPAIR OF ELECTRICAL ARC DAMAGE TO FRAME 10, P/N 170-03310-403, BETWEEN S-12L/S13L. THE DAMAGE IS A HOLE THAT MEASURES APPROXIMATELY 0.592 INCH IN LENGTH AND 0.544 INCH IN WIDTH (REF ETD2019-170-049559, FIGURE 1). EAMS REQUESTED AND RECEIVED A PERMANENT REPAIR IN THE FORM OF ETD2019-170-049559 WHICH ALLOWS THE DAMAGE TO BE REPAIRED BY A DOUBLER INSTALLATION. BECAUSE FRAME 10 IS PSE AND THE REPAIR IS RESTORING STRENGTH, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR. EO E175-53MR-411 IS BEING ACCOMPLISHED BY WO 2640573.
